# SDR DALA2016042403243

- Difficulty date: April 23, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N999DN
- Make and model: Doug MD-88
- Aircraft serial: 53371
- Aircraft time: 63,753 hours, 45,761 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 227-237
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK X=-44 RT BETWEEN BS 227 TO BS 237.  SEAT TRACK X=44 RT BETWEEN  BS 227 TO BS 237 WAS REPAIRED IAW SRM 53-05, FIG 4A, 51-10-3, PAR 14 AND 21 AND 51-30-1.
